# SDR QXEA0101486

- Difficulty date: September 8, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,868 hours, 13,869 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN LOWER SKIN OF HORIZONTAL STAB JUST AFT OF FORWARD SPAR AND JUST OUTBOARD OF RIB 11. REPAIRED IAW HORIZON AIR EA 2-55-59.
